# SDR CALA2018060531396

- Difficulty date: May 31, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 34,173 hours, 11,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A57703
- Condition: Corroded
- Location: Bs 337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT WAS CORRODED,  BS 337,  LBL 42.   REMOVED AND REPLACED IAW SRM 51-40-02, AND DRAWING 141A5730.
